I have been suffering from (sometimes) severe nausea and occasional vomiting, diarrhea/constipation and abdominal pain for almost three months now. Originally, my physician thought it was a Stomach Flu and provided me with Zofran to control the nausea but stated that everything else would have to run its course. I have seen him three additional times and all tests..Ct scan to check for Appendicitis, Ultrasound to check Gallbladder..have come back normal. My labs indicated an infection at one point and I was diagnosed with a Kidney infection which was then treated with antibiotics. I was told that it was possible that the infection could be causing my other symptoms due to the length of my illness and lack of a diagnosis prior to that point. I completed the course of antibiotics and felt better for about two weeks. Unfortunately, the pain, nausea and diarrhea have returned. I am a 32 year old female who, previously, was very healthy. I have tried taking Tums and Prilosec but have not had any relief for the pain. Zofran is still working when I become nauseaus but could be causing the constipation. If I do begin to vomit, it lasts for hours.Is there anything else that my physician and I could try? I am ready to get back to life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.